# SDR R61A201210100571

- Difficulty date: October 10, 2012
- Submitted: October 14, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 11,012 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT CENTER SEAT TRACK AT FRAMES 84-85 CORRODED.  MAINTENANCE REPAIRED THE LEFT CENTER SEAT TRACK AT FRAMES 84-85 IAW EMB ETD 2012-190-014485.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
